Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Èidel'kind, D I

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:149
Abstract pages:854
Full texts:288
References:134

https://www.mathnet.ru/eng/person23697
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/440877

Publications in Math-Net.Ru Citations
1973
1. D. I. Èidel'kind, “On Magnus groups”, Mat. Sb. (N.S.), 92(134):2(10) (1973),  209–223  mathnet  mathscinet  zmath; Math. USSR-Sb., 21:2 (1973), 207–220 2
1971
2. D. I. Èidel'kind, “Faithful representations of relatively free groups”, Algebra Logika, 10:4 (1971),  449–473  mathnet  mathscinet 4
3. D. I. Èidel'kind, “Exact representations of relatively free groups”, Uspekhi Mat. Nauk, 26:4(160) (1971),  253–254  mathnet  mathscinet  zmath
4. D. I. Èidel'kind, “Verbal products of Magnus groups”, Mat. Sb. (N.S.), 85(127):4(8) (1971),  504–526  mathnet  mathscinet  zmath; Math. USSR-Sb., 14:4 (1971), 501–524 2
1968
5. D. I. Èidel'kind, “Finitely generated normal divisors of polynilpotent groups”, Sibirsk. Mat. Zh., 9:1 (1968),  236–239  mathnet  mathscinet  zmath; Siberian Math. J., 9:1 (1968), 179–181 2
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024